# SDR CALA2023040401032

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: NA
- Condition: Deformed
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR AFT EXIT SIGN LOWER LENS FOUND DEFORMED REF HAECO NON-RO UTINE NO.9407652 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7 000 PERFOREMD BY EMP V903178 REPLACED L2 DOOR AFT EXIT SIGN AND COND ITION CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-01-022-029 REV 138 AMM 33-51-01-402-030 REV 138,IDT BY EMP V903214
